# SDR YENA201706100487

- Difficulty date: June 10, 2017
- Submitted: June 15, 2017
- Operation: Air carrier
- Aircraft: N828JB
- Make and model: Airbus A320-232
- Aircraft serial: 5723
- Aircraft time: 17,040 hours, 5,033 cycles
- Engine: Iae V2527A5
- Engine time: 17,050 hours, 5,033 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Engine
- Part number: 4W5198
- Condition: Failed
- Location: 720001-01-001-Rh
- Part time: 17,050 hours, 5,033 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

EXPERIENCED STRONG FUMES ON DESCENT IN COCKPIT. CABIN FUMES SMELLED LIKE WET SOCKS AND DUSTY BURNING ODOR SIMILAR TO A HEATER TURNING ON FOR FIRST TIME. FUMES NOTICED AT FL215 AND WORSE BELOW FL160. SAME ODOR NOTICED ON DEPT BUT AT A LESSER STRENGTH AFTER FOLLOWING QRH PROCEDURES FUMES DEMINISHED AFTER TURNING OFF PACKS 1 AND 2 . FUMES WERE STRONGEST IN COCKPIT AND AFT CABIN.  ON W/O 852394 REPLACED NR 2 ENGINE IAW TC A320-71-00-20-000-040.  NR 1 ENGINE REPLACEMENT COMPLETED IAW TASK CARD UNDER WO 852396.
